American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] P. D. T. A. Elliott. Functional analysis and additive arithmetic functions. Bull. Amer. Math. Soc. 16 (1987) 179-223. MR 876958.
Abstract, references, and article information   
View Article: PDF

[2] Jean Leray. The meaning of Maslov's asymptotic method: The need of Planck's constant in mathematics. Bull. Amer. Math. Soc. 5 (1981) 15-27. MR 614311.
Abstract, references, and article information   
View Article: PDF

[3] A. R. Sourour. On the isometries of $L^p \left( {\Omega ,X} \right)$. Bull. Amer. Math. Soc. 83 (1977) 129-130. MR 0425604.
Abstract, references, and article information   
View Article: PDF

[4] Misha Zafran. Measures as convolution operators on Hardy and Lipschitz spaces. Bull. Amer. Math. Soc. 81 (1975) 503-505. MR 0372533.
Abstract, references, and article information   
View Article: PDF

[5] I. Erdelyi. Unbounded operators with spectral capacities. Bull. Amer. Math. Soc. 80 (1974) 1108-1110. MR 0353049.
Abstract, references, and article information   
View Article: PDF

[6] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF

[7] Earl A. Coddington. Selfadjoint subspace extensions of nondensely defined symmetric operators. Bull. Amer. Math. Soc. 79 (1973) 712-715. MR 0322568.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1